# SDR CALA2017052601598

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 52,475 hours, 22,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHTS TEST,  MESSAGE FOR THE EPSU BATTERY AFT LT.  REPLACED THE BATTERY.  OPS CHECKED GOOD.
